# SDR REXA98075

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 685
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: No Pressure
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FO LEFT BRAKE PEDAL NO PRESSURE.  SERVICED FO'S BRAKE MASTER CYLINDER.  (M)
